MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE METAPHYSIS +9MM/0; SHOULDER HUMERAL METAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE METAPHYSIS +9MM/0; SHOULDER HUMERAL METAPHYSIS
Model Number 04.01.0111
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 september 2021: lot 2001145: (b)(4) items manufactured and released on 26-ago-2020.Expiration date: 2025-ago-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional devices involved: batch reviews performed on 23 september 2021: reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 2100435: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-mar-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot 2004000: (b)(4) items manufactured and released on 24-mar-2021.Expiration date: 2026-mar-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting lateral instability and the cause of the instability is laxity.About 1 month and a half after the primary surgery, the surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE METAPHYSIS +9MM/0
Common Device Name
SHOULDER HUMERAL METAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12655740
Report Number3005180920-2021-00812
Device Sequence Number17196621
Product Code PHX
UDI-Device Identifier07630040706186
UDI-Public07630040706186
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Model Number04.01.0111
Device Catalogue Number04.01.0111
Device Lot Number2001145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;